MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,3.5 MINI,18MM LGTH; SCREW, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,3.5 MINI,18MM LGTH; SCREW, FIXATION, BONE
Model Number COMPR FT SCRW,3.5 MINI,18MM LGTH
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Reaction (2414)
Date of Event 05/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The part remains in the patient.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient is experiencing a possible allergic reaction after having an ar-8730-18h, mini compression ft implanted.The rep stated they do not have any further details or information regarding the reaction at this time.A request has been made for the rep to follow-up with the surgeon and obtain additional information.Additional information received on 05/30/2019: the type of procedure that originally took place was a scarf osteotomy.The date of the original procedure is unknown.The surgeon confirmed to the arthrex sales representative that the surgical site is not infected.However, the patient does appear to be having a reaction.The surgeon stated there is a possibility that a removal will take place in the near future.

Brand Name
COMPR FT SCRW,3.5 MINI,18MM LGTH
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8660167
Report Number1220246-2019-01128
Device Sequence Number2286693
Product Code HWC
UDI-Device Identifier00888867126985
UDI-Public00888867126985
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K182361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,3.5 MINI,18MM LGTH
Device Catalogue NumberAR-8730-18H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;